# SDR QXEA2015070600372

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 20,220 hours, 21,665 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WERE DIFFICULT TO ENGAGE UPON LANDING.  PERFORMED FUNCTIONAL TEST OF ANTI-SKID SYSTEM AND FUNCTIONAL TEST OF MAIN BRAKE SYSTEM IAW 32-46-00-720-802 AND 32-42-00-720-801.  BOTH CHECKS GOOD.
